# SDR QXEA0200645

- Difficulty date: April 20, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 11,501 hours, 15,639 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDX - AIRCRAFT ABORTED TAKEOFF WHEN THE TAKEOFF WARNING HORN SOUNDED.  THE FLAP LEVER WAS SET AT 5 DEGREES AND THE INDICATOR SHOWED 0 DEGREES.  CREW PULLED AND RESET THE FLAP INDICATOR CIRCUIT BREAKERS AS DIRECTED BY MAINTENANCE CONTROL AND IAW QX GMM 4-1-0, PAGE 7.  THE FLAP INDICATION AND OPERATION RETURNED TO NORMAL.  AIRCRAFT OK FOR SERVICE.
